# SDR R61A201812161233

- Difficulty date: December 16, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 22,971 hours, 16,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005663003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINT FOUND FORWARD RT SILL FR12-FR14 HAS CORROSION, REMOVED  AND REPLACED SILL REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-10-04, 51-10-05, AND 51-10-06. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
